Lybrate Mini logo
Lybrate for
Android icon App store icon
Ask FREE Question Ask FREE Question to Health Experts
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

DR ANIL SANGLI'S NEURO CLINIC

Neurosurgeon Clinic

199-F-13/1, SHANKARA MATHA ROAD, OPP NATARAJA KALYANA MANTAP, FORT MOHALLA MYSURU
1 Doctor
Book Appointment
Call Clinic
DR ANIL SANGLI'S NEURO CLINIC Neurosurgeon Clinic 199-F-13/1, SHANKARA MATHA ROAD, OPP NATARAJA KALYANA MANTAP, FORT MOHALLA MYSURU
1 Doctor
Book Appointment
Call Clinic
Report Issue
Get Help
Feed
Services

About

Our goal is to offer our patients, and all our community the most affordable, trustworthy and professional service to ensure your best health....more
Our goal is to offer our patients, and all our community the most affordable, trustworthy and professional service to ensure your best health.
More about DR ANIL SANGLI'S NEURO CLINIC
DR ANIL SANGLI'S NEURO CLINIC is known for housing experienced Neurosurgeons. Dr. Anil Sangli, a well-reputed Neurosurgeon, practices in MYSURU. Visit this medical health centre for Neurosurgeons recommended by 108 patients.

Timings

MON-SAT
06:30 PM - 08:00 PM

Location

199-F-13/1, SHANKARA MATHA ROAD, OPP NATARAJA KALYANA MANTAP, FORT MOHALLA
MYSURU, Karnataka - 570004
Get Directions

Doctor

Dr. Anil Sangli

DNB (General Surgery), DNB (Neurosurgery)
Neurosurgeon
Available today
88%  (10 ratings)
19 Years experience
View All
View All

Services

View All Services

Feed

Hi, my daughter is ten years old. She has a stomach pain in 2012, which disappeared for 2 years. In between she was treated with pain killer injection and gas injection for relief, and finally she was given t. B medicine. Then she was okay for two years. Now she has again the same complain of abdominal pain. We admitted her at nearby nursing home. She was again treated with pain killer injection and gas injection. But this time the pain comes back again and again. In the mean time she had developed small red spots in her lower foot and lower arms. We got very much puzzled. We were then referred to show her. To a higher center. We came to asian institute hyderabad. They did all test followed by biopsy of red spots from intestine and skin. Finally she was diagnosed with an vasculitis disease called hsp i. E henoch scholien purpose. They said she will be fine after medication. Steriods medicines were given. We were happy. Then after a day we were in a hotel. We all went for lunch after coming back we called anusha my daughter she didnt responded to our call. We shook her, slapped her, shouted at her but she didnt responded. Her eyes were wide open but she was unable to look at us. Then I picked her up but count as she became stiff. She was also letting out saliva off her mouth. With the help of hotel management we bring her back to asian institute. They immediately admitted her to icu. They injected drugs and she was fine till late night. She was under the tremor for 1.5 hours before medication and it took 3 hours that we could meet her back. Still initially she was unable to recognize anyone. Then slowly she started regain her memory. I asked her wad actually happened. She naratted me as chakker aaya and she lost her total sense. Sir, we r very much worried. She is still admitted at asian institute. Pls guide us.

DNB (Neurosurgery) , DNB (General Surgery)
Neurosurgeon,
Hi, my daughter is ten years old. She has a stomach pain in 2012, which disappeared for 2 years. In between she was t...
Dear your daughter seems to be having a neurological manifestation of henoch-schonlein purpura. In this disorder, patients usually have altered level of consciousness with associated problems in the form of convulsions (seizures) and visual or verbal problems. There can be episodes of bleeding in the brain too with associated brain swelling. The treatment strategy would be to provide steroids and keep a watch on further development of symptoms in the neurological arena. She needs a complete evaluation with vasculitis profile, eeg, mri brain etc.
You found this helpful
Submit FeedbackFeedback

Hi i am Sex Female. I am 36 years old. 3 years ago, I am suffering from Brain thrombosis which called Lakwa (One Side weakness) Paralysis. Now is OK. But Monthly Report PT INR continuous 1.79 to 2.30. I have consult by a doctor at Thane. But Problem is PT INR fluctuation Rate. So I request you So what is the prevention of PT INR fluctuation Ratio. This Time Precaution Tab 4 mg Five times & 5 Mg Two times.

DNB (Neurosurgery) , DNB (General Surgery)
Neurosurgeon,
Reply: the fluctuation of the pt inr is common. This is due to the variation in the body metabolism and food habits. In order to maintain a pt inr of 2.5 times the normal which in your case seems to be in range, a fluctuation of the tablets is necessary. If your symptoms have improved and you have continued this medication for almost 3 years, you may do a mri with Mr. Venogram and re-assess whether the thrombus is completely resolved. In case, the thrombus is resolved and you are not prone for repeated thrombotic attacks, the tablets can be tapered and stopped. In order to give complete details and treatment schedule, you need to provide all the previous details of the problems, the symptoms, the case records, the imaging and the management strategy till date. Regards
2 people found this helpful
Submit FeedbackFeedback

My son is having eplyees fits since 10 years long he is now 18 years old he is taking medicine i. E zeptol cr 300, zeptol cr 400 and lamez 50 daily fit symptoms only while sleeping now fit is coming rarely how much time he will take medicine.

DNB (Neurosurgery) , DNB (General Surgery)
Neurosurgeon,
If your son still has seizures during sleep, the medication needs to be changed, so that he is seizure-free. Once the patient is seizure-free on adequate medications for more than 3-5 years, consideration as to the reduction and stoppage of medicines can be contemplated.
You found this helpful
Submit FeedbackFeedback
View All Feed